# SDR SWAA2022082643480

- Difficulty date: August 19, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACB INTERCOSTAL BS440 LBL24 / [01] UPDATED FAULT ENTRY : CRACK ON FCB INTERCOSTAL BS440 LBL 24;[02] EVALUATED FCB INTERCOSTAL BS440 LBL24 IAW SRM 53-00-53-1A-2 PARAGRAPH 4C. AND FOUND TO BE OUT OF LIMITS L=0.8'' TOOL USED DIGITAL CALIPER ID:ATS2738 S/N:A22004095 DUE:04/20/23. PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] FABRICATED ON FWD CARGO INTERCOCTAL BS.440 RBL 24 FROM ITEM 7075T6 - 0.020' SH LOTE 1489798-1 PER DWG 143A7510 OK TO PRIMR;[05] CORRECTION: TO ACTION ITEM 4 REMOVED INTERCOSTAL BS 440 LBL 24 IAW SRM 51-40-02;[06] FORMED INTERCOSTAL; AT FWD CARGO BAY BS440 LBL24 WITH MATERIAL( 7075T6 #0.020') LOTE 1489798-1 PER DWG 143A7510 OK TO LOCATE AND DRILL;[07] LOCATED AND DRILLED NEW INTERCOSTAL FWD CARGO BAY BS440-460 LBL24 IAW SRM 51-40-05-0G-0 AND DRAWING 143A7510. APPLIED CHEMICAL CONVERSION COATING IAW AMM 51-21-41-370-802. OK TO PRIME;[08] VERIFIED CORRECTIVE ACTIONS #4; #5; #6; #7. VERIFIED OK TO PRIME.;[09] APPLIED PRIMER TO NEW INTERCOSTAL IAW SOPM 20-41-02 OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTION #9. VERIFIED OK TO INSTALL INTERCOSTAL.;[11] INSTALLED INTERCOSTAL AT FCB BS 440-BS 460; LBL 24 IAW SRM 51-40-02-0G-0 AND DWG#143A7505 REV-A;[12] UPDATED MEASUREMENTS;[13] VERIFIED CORRECTIVE ACTION #11. VERIFIED MEASUREMENT TABLE.
